Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 730962, 13 pages
http://dx.doi.org/10.1155/2012/730962
Research Article

Complete Moment Convergence of Weighted Sums for Arrays of Rowwise -Mixing Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 5 June 2012; Accepted 20 August 2012

Academic Editor: Mowaffaq Hajja

Copyright © 2012 Ming Le Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Google Scholar
  2. P. Erdös, “On a theorem of hsu and robbins,” Annals of Mathematical Statistics, vol. 20, pp. 286–291, 1949. View at Google Scholar
  3. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Google Scholar
  4. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar
  5. A. Gut, “Complete convergence and cesàro summation for i.i.d. random variables,” Probability Theory and Related Fields, vol. 97, no. 1-2, pp. 169–178, 1993. View at Publisher · View at Google Scholar
  6. R. L. Taylor, R. F. Patterson, and A. Bozorgnia, “A strong law of large numbers for arrays of rowwise negatively dependent random variables,” Stochastic Analysis and Applications, vol. 20, no. 3, pp. 643–656, 2002. View at Publisher · View at Google Scholar
  7. G. H. Cai and B. Xu, “Complete convergence for weighted sums of ρ-mixing sequences and its application,” Journal of Mathematics, vol. 26, no. 4, pp. 419–422, 2006. View at Google Scholar
  8. S. E. Ahmed, R. G. Antonini, and A. Volodin, “On the rate of complete convergence for weighted sums of arrays of banach space valued random elements with application to moving average processes,” Statistics & Probability Letters, vol. 58, no. 2, pp. 185–194, 2002. View at Publisher · View at Google Scholar
  9. T. S. Kim and M. H. Ko, “Complete moment convergence of moving average processes under dependence assumptions,” Statistics & Probability Letters, vol. 78, no. 7, pp. 839–846, 2008. View at Publisher · View at Google Scholar
  10. Q. M. Shao, “A moment inequality and its applications,” Acta Mathematica Sinica, vol. 31, no. 6, pp. 736–747, 1988. View at Google Scholar
  11. W. F. Stout, Almost Sure Convergence, Academic Press, New York, NY, USA, 1974.
  12. P. Y. Chen, T. C. Hu, and A. Volodin, “Limiting behaviour of moving average processes under φ-mixing assumption,” Statistics & Probability Letters, vol. 79, no. 1, pp. 105–111, 2009. View at Publisher · View at Google Scholar